# SDR CA160216005

- Difficulty date: February 9, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Engine: Pwa PW535A
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI FLIGHT CREW NOTED NO POWER LEVER RESPONSE AND ENGINE AT SUB IDLE CONDITION. CREW ELECTED TO RETURN TO THE FBO. EFFECTED ENGINE JUST HAD FCU REPLACED 3.2 HOURS AGO, TROUBLESHOOTING ONGOING.
